# SDR JBZA20250714001

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N911RX
- Make and model: Beech B200
- Aircraft serial: 1425
- Aircraft time: 13,173 hours, 11,742 cycles
- Engine: Pwc PT6A42A
- Engine time: 11,732 hours, 15,165 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Part number: MS24266R12B12SN
- Condition: Loose
- Location: Zone 200
- Component: Amplifier
- Component part number: 303267
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT LEFT ENGINE FIRE WARNING LIGHT ERRATICALLY FLASHES. ELECTED TO PRECAUTIONARY LAND BACK TO BASE. MAINTENACE DISCOVERED LOOSE FIRE DETECTION AMPLIFIER CONNECTOR BACKSHELL
